# SDR UIEA2021012900147

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,435 hours, 17,047 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

APU WILL NOT START.  APU OPS CHECK GOOD IAW AMM 49-11-00-402-002.
